Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 42 found articles
 
 
  Glycine toxicity after high-dose i.v. infusion of 1.5% glycine in the mouse
 
 
Title: Glycine toxicity after high-dose i.v. infusion of 1.5% glycine in the mouse
Author: Olsson, J
Hahn, R G
Appeared in: British journal of anaesthesia
Paging: Volume 82 (1999) nr. 2 pages 5 p.
Year: 1999
Contents:
Publisher: British Journal of Anaesthesia
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands